Alert archive / Indiana / Small Craft Advisories in 2012

Small Craft Advisory 23, NWS Northern Indiana

February 27, 2012

NWS Northern Indiana issued this small craft advisory at Feb 27, 2012, 4:38 AM EST. It took effect at Feb 27, 2012, 7:00 AM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2012, 4:38 AM EST (09:38 UTC)
In effect from
Feb 27, 2012, 7:00 AM EST
Expired
Feb 27, 2012, 10:21 PM EST
In force
15 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

999 
WHUS73 KIWX 270938
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
438 AM EST MON FEB 27 2012

LMZ046-271745-
/O.NEW.KIWX.SC.Y.0023.120227T1200Z-120227T2300Z/
MICHIGAN CITY IN TO NEW BUFFALO MI-
438 AM EST MON FEB 27 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

* WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. 

* WAVES: BUILDING TO BETWEEN 3 AND 6 FEET BY LATE THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ043-271745-
/O.NEW.KIWX.SC.Y.0023.120227T1200Z-120228T0400Z/
NEW BUFFALO MI TO ST JOSEPH MI-
438 AM EST MON FEB 27 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* WINDS: WEST 15 TO 25 KNOTS TODAY...WITH GUSTS TO 30 KNOTS.
  NORTHWEST AT 10 TO 15 KNOTS TONIGHT.

* WAVES: BUILDING TO BETWEEN 4 AND 7 FEET BY LATE THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
4 follow-up statements
322 
WHUS73 KIWX 271528
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1028 AM EST MON FEB 27 2012

LMZ046-272300-
/O.CON.KIWX.SC.Y.0023.000000T0000Z-120227T2300Z/
MICHIGAN CITY IN TO NEW BUFFALO MI-
1028 AM EST MON FEB 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

* WINDS: WEST 15 TO 25 KNOTS BECOMING NORTHWEST 10 TO 15 KNOTS
  THIS EVENING. 

* WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET BY LATE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ043-272330-
/O.CON.KIWX.SC.Y.0023.000000T0000Z-120228T0400Z/
NEW BUFFALO MI TO ST JOSEPH MI-
1028 AM EST MON FEB 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* WINDS: WEST 15 TO 25 KNOTS BECOMING NORTHWEST 10 TO 15 KNOTS
  THIS EVENING. GUSTS TO 30 KNOTS IN THE AFTERNOON.

* WAVES: 5 TO 8 FEET SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
723 
WHUS73 KIWX 272132
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
432 PM EST MON FEB 27 2012

LMZ046-272300-
/O.CON.KIWX.SC.Y.0023.000000T0000Z-120227T2300Z/
MICHIGAN CITY IN TO NEW BUFFALO MI-
432 PM EST MON FEB 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

* WINDS: NORTHWEST 10 TO 15 KNOTS DIMINISHING TO 5 TO 10 KNOTS
  LATE EVENING.

* WAVES: 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ043-280400-
/O.CON.KIWX.SC.Y.0023.000000T0000Z-120228T0400Z/
NEW BUFFALO MI TO ST JOSEPH MI-
432 PM EST MON FEB 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* WINDS: NORTHWEST 10 TO 15 KNOTS DIMINISHING TO 5 TO 10 KNOTS
  LATE EVENING.

* WAVES: 4 TO 7 FEET SUBSIDING TO 1 TO 3 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
071 
WHUS73 KIWX 272322
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
622 PM EST MON FEB 27 2012

LMZ046-280400-
/O.EXP.KIWX.SC.Y.0023.000000T0000Z-120227T2300Z/
/O.NEW.KIWX.SC.Y.0024.120227T2322Z-120228T0400Z/
MICHIGAN CITY IN TO NEW BUFFALO MI-
622 PM EST MON FEB 27 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING...


THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* WINDS: NORTHWEST 10 TO 15 KNOTS DIMINISHING TO 5 TO 10 KNOTS 
  LATE EVENING. 

* WAVES: 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET OVERNIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ043-280400-
/O.CON.KIWX.SC.Y.0023.000000T0000Z-120228T0400Z/
NEW BUFFALO MI TO ST JOSEPH MI-
622 PM EST MON FEB 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* WINDS: NORTHWEST 10 TO 15 KNOTS DIMINISHING TO 5 TO 10 KNOTS 
  LATE EVENING. 

* WAVES: 4 TO 7 FEET SUBSIDING TO 1 TO 3 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
070 
WHUS73 KIWX 280321
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1021 PM EST MON FEB 27 2012

LMZ043-280430-
/O.CAN.KIWX.SC.Y.0023.000000T0000Z-120228T0400Z/
NEW BUFFALO MI TO ST JOSEPH MI-
1021 PM EST MON FEB 27 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 



$$

LMZ046-280430-
/O.CAN.KIWX.SC.Y.0024.000000T0000Z-120228T0400Z/
MICHIGAN CITY IN TO NEW BUFFALO MI-
1021 PM EST MON FEB 27 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 


$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Feb 27, 4:15 AM EST, 23 minutes earlier.

Area forecast discussion, Feb 27, 4:15 AM EST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
415 AM EST MON FEB 27 2012

.SHORT TERM... / TODAY THROUGH TUESDAY NIGHT /

A WEAKENING/SHEARING SHORTWAVE AND ATTENDANT SFC REFLECTION WILL
PROPAGATE EASTWARD FROM THE NORTHERN GREAT LAKES THIS MORNING TO FAR
SOUTHERN QUEBEC BY EARLY THIS EVENING. ITS ASSOCIATED SFC COLD FRONT
NOW JUST INTO WESTERN PORTIONS OF THE FA AS OF 08Z WILL CLEAR
NORTHEAST INDIANA AND NW OHIO BETWEEN NOW AND MID MORNING. THIS WILL
BE A DRY FRONTAL PASSAGE WITH NOTHING MORE THAN A BROKEN CLOUD DECK
NEAR 8 KFT ACCOMPANYING THE FRONT. LINGERING MODEST PRESSURE
GRADIENT AND DEEPER MIXING TO NEAR 875 HPA TODAY WILL SUPPORT
ANOTHER BREEZY DAY WITH GUSTS OF 25-30 KNOTS POSSIBLE BY MIDDAY.
WEAK CYCLONIC FLOW COMBINED WITH JUST ENOUGH SHALLOW MOISTURE FLUX
OFF THE LAKE WILL LIKELY ALLOW A SCT/BKN STRATOCUMULUS DECK TO
EXPAND ACROSS NORTHERN AREAS TODAY...WITH THE ONLY CHANGE TO SKY
COVER TODAY BEING TO DELAY THE TIMING OF THIS EXPANSION PER
HRRR/SATELLITE TRENDS. GIVEN THIS SLIGHTLY SLOWER SOLUTION AND
DEEPER MIXING DID RAISE HIGHS A FEW DEGREES. WINDS WILL BECOME
LIGHT AND VARIABLE TONIGHT AS A SFC RIDGE BRIEFLY BUILDS INTO THE
AREA.

ATTENTION THEN TURNS TO A SHORTWAVE NOW JUST OFF THE CALIFORNIA
COAST THIS MORNING. MODELS HAVE BEEN VERY CONSISTENT IN PIVOTING
THIS FEATURE INTO THE ROCKIES BY TUESDAY...EVENTUALLY CLOSING OFF
A MID LEVEL CIRCULATION NEAR THE MN/IA BORDER BY 12Z WEDNESDAY.
THE IMPRESSIVE 200 METER PLUS HEIGHTS FALLS IN THIS AREA WILL NO
DOUBT RESULT IN A STRONG LOW LEVEL RESPONSE...WITH ISENTROPIC
UPGLIDE RAMPING UP LOCALLY AHEAD OF THE SYSTEM WARM FRONT. THIS
SHOULD BRING AN EXPANDING AREA OF PCPN INTO THE FA BY TUESDAY
NIGHT...WITH MOST OF THE DAY TUESDAY FEATURING JUST AN INCREASE IN
MID/HIGH LEVEL CLOUDS. THE TREND IN 18/00Z GUIDANCE WAS TO SLOW
THE TIMING A BIT SO DID CUT DOWN ON POPS A FROM 00-06Z
WED...ESPECIALLY NORTHEAST...WITH A SOLID SHIELD OF RAIN MOVING
INTO THE ENTIRE AREA OVERNIGHT. GFS/NAM SHOWALTER AND K INDEX
VALUES STILL DO SUPPORT THE GOING CHC FOR EMBEDDED
THUNDER...ALTHOUGH NOT AS MUCH AS PREVIOUS MODEL RUNS GIVEN QUICKER
SYSTEM OCCLUSION LIMITING THE THETA-E SURGE A BIT. OTHERWISE...THE
BIGGEST CONCERN WITH THIS WARM FRONT CONTINUES TO BE THE POTENTIAL
FOR PCPN BEGINNING AS A PERIOD OF FREEZING RAIN/SLEET IN THE FAR
NORTHEAST (COLDWATER/HILLSDALE/MONTPELIER/ANGOLA) TUESDAY NIGHT.
ICE ACCRETIONS UP TO A TENTH OF NOT OUT OF THE QUESTION HERE GIVEN
CONSISTENT MODEL SIGNALS AND QPF. ISSUED A SPS TO HIGHLIGHT THIS
CONCERN.

&&

.LONG TERM... / WEDNESDAY-SUNDAY /

DEEP SFC LOW EXPECTED TO BE CENTERED OVER NRN IA/SRN MN WED MORNING
WITH A STRONG WARM FRONT EXTENDING TO THE ESE ACROSS NRN INDIANA TO
CENTRAL OH... AND A CDFNT ARCING SOUTHWARD FROM THE LOW INTO IL. THE
LOW IS EXPECTED TO MOVE SLOWLY EAST DURING THE DAY AND WEAKEN WITH
THE WARM FRONT LIFTING NORTH ACROSS OUR CWA FOLLOWED QUICKLY BY THE
CDFNT MOVG IN FROM THE W-SW. RAIN AHEAD OF THE WARM FRONT COULD
STILL BE FREEZING ACROSS THE FAR NE EARLY WED BUT TEMPS SHOULD RISE
ABOVE 32F ACROSS THE ENTIRE AREA BY MID MORNING. NAM/GFS INDICATING
SOME WK SURFACE BASED INSTABILITY WILL DEVELOP IN THE WARM SECTOR
WED AFTN AHEAD OF THE CDFNT. QUESTIONABLE IF LOW LEVEL CONVERGENCE
ALONG THE CDFNT WILL BE SUFFICIENT TO CAUSE CONVECTION TO DEVELOP
BUT GIVEN PROGGED INSTABILITY AND STRONG WIND FIELDS... ADDED A
CHC OF TSTMS FOR WED AFTN. OTRWS, STEEP LOW LEVEL LAPSE RATES IN THE
WARM SECTOR AND BEHIND THE CDFNT WILL SUPPORT DEEP MIXING RESULTING
STRONG GUSTY SW WINDS AND WARM TEMPS WITH HIGHS REACHING THE 50S
IN MOST OF THE CWA WITH L60S ACROSS THE SOUTH. SOME WRAP AROUND
MOISTURE ACCOMPANYING THE CAA WED NGT MAY LEAD TO SCT RAIN SHOWERS
CHANGING TO SNOW SHOWERS BEFORE ENDING THU. FAIR WX EXPECTED THU NGT
AS RIDGING MOVES QUICKLY EAST ACROSS THE AREA.

00Z MEDIUM RANGE MODELS IN GOOD AGREEMENT THE NEXT SHRTWV OVER THE
GULF OF ALASKA THIS MORNING WILL DIG INTO THE WRN U.S. THU-THU
NGT AND THEN INTENSIFY/DEEPEN AS IT LIFTS NE INTO THE PLAINS FRIDAY
AND ACROSS THE UPR GRTLKS SAT. THE TRACK TO THE NW OF OUR CWA
SUGGESTS A WARM DAY FRIDAY WITH HIGHS IN THE 50S. A BAND OF SHOWERS
WILL LIKELY ACCOMPANY THE CDFNT AS IT SWEEPS ACROSS THE AREA FRIDAY
AFTN/NGT. MODELS ALSO INDICATING WK ELEVATED INSTABILITY ALONG/AHEAD
OF THE FRONT AS IT MOVES ACROSS OUR AREA... BUT HELD OFF ON ADDING
THUNDER ATTM UNTIL BETTER RUN-RUN CONTINUITY AVAILABLE IN THIS
REGARD.

COLDER TEMPS EXPECTED OVER THE WEEKEND BEHIND FRIDAYS SYSTEM WITH
LINGERING SCT SNOW SHOWERS PSBL SAT. SECONDARY WK SHRTWV MOVG ACROSS
THE AREA IN NW FLOW ALOFT MAY PRODUCE MORE LIGHT SNOW SHOWERS ON
SUNDAY.

&&

.AVIATION... / 06Z TAFS /
CDFNT OVER NE IL LATE THIS EVE WILL MOVE RAPIDLY EAST ACROSS NRN
INDIANA OVERNIGHT. ONLY IMPACT ASSOCIATED WITH FROPA WILL BE A
WIND SHIFT FROM SOUTH TO WEST AND A MID CLOUD CEILING. THE
FRONTAL BAND OF CLOUDS WILL MOVE EAST OF THE AREA MONDAY MORNING.
WRAP AROUND LOW CLOUDS OVER MN/NRN WI SHOULD REACH AS FAR SOUTH AS
SBN MONDAY AFTN WITH BRIEF LOW VFR CEILINGS. WNW WINDS WILL BE
RATHER STRONG AND GUSTY DURING THE DAY MONDAY AS LOW LEVEL LAPSE
RATES INCREASE. WINDS WILL DIMINISH AROUND SUNSET WITH JUST CIRRUS
CLOUDS EXPECTED OVERNIGHT.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...STEINWEDEL
LONG TERM...JT
AVIATION...JT
Hazardous weather outlook, Feb 26, 4:07 PM EST, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
407 PM EST SUN FEB 26 2012

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-272115-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
407 PM EST SUN FEB 26 2012 /307 PM CST SUN FEB 26 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A PERIOD OF FREEZING RAIN IS POSSIBLE TUESDAY NIGHT EAST AND
NORTHEAST OF A THREE RIVERS MICHIGAN TO ANGOLA INDIANA LINE. THERE
IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA TUESDAY NIGHT...
SEVERE STORMS ARE NOT EXPECTED. STRONG WINDS ARE POSSIBLE IN THE
AREA AGAIN ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-272115-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
407 PM EST SUN FEB 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

A GALE WARNING IS IN EFFECT UNTIL 7 PM EST. A SMALL CRAFT ADVISORY
MAY BE NEEDED TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SMALL CRAFT ADVISORY MAY BE NEEDED MONDAY AND AGAIN TUESDAY NIGHT
AND WEDNESDAY NIGHT. GALES ARE POSSIBLE ON WEDNESDAY. THERE IS A
CHANCE OF THUNDERSTORMS TUESDAY NIGHT...SEVERE STORMS ARE NOT
EXPECTED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, Feb 27, 4:20 AM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
420 AM EST MON FEB 27 2012

INZ007-MIZ079>081-OHZ001-002-272045-
STEUBEN-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
INCLUDING THE CITIES OF...ANGOLA...FREMONT...STURGIS...
THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...BRONSON...
HILLSDALE...LITCHFIELD...JONESVILLE...BRYAN...MONTPELIER...
WAUSEON...ARCHBOLD...FAYETTE...SWANTON
420 AM EST MON FEB 27 2012

...FREEZING RAIN POSSIBLE TUESDAY NIGHT INTO WEDNESDAY MORNING...

RAIN OR FREEZING RAIN WILL LIKELY DEVELOP TUESDAY NIGHT AND
CONTINUE INTO WEDNESDAY AHEAD OF AN APPROACHING WARM FRONT.
TEMPERATURES ARE FORECAST TO HOVER NEAR FREEZING DURING THIS
TIME...POSSIBLY ALLOWING THE RAIN TO FREEZE ON CONTACT. THERE IS
THE POTENTIAL FOR UP TO A TENTH OF AN INCH OF ICE ACCUMULATION.
STAY TUNED FOR UPDATES AS ANY FREEZING RAIN COULD RESULT IN
HAZARDOUS TRAVEL.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 6:22 PM ESTSmall Craft AdvisoryIWX4 hr

Nearby

Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.